# SDR GTIA9901038

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6AL4V
- Condition: Dented
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD FUSELAGE SKIN AT STATION 313 NEAR BOTTOM OF FUSELAGE HAS A 1.5 INCH BY 1 INCH DENT.  CUT OUT DAMAGE IAW DC9 SRM 53-04 FIG 38 VIEW 1.  FABRICATED DOUBLER AND FILLER INSTALLED REPAIR COMPLETE IAW SRM 53-04 FIG 38 AND DC9 SRM 51-30-2.  (M)
